# SDR CA050422003

- Difficulty date: April 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R1H
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SWITCH MONITORS FUEL TEMP AT ENGINE FUEL PUMP & IS FITTED TO TFE731-3 ENGINES INSTALLED ON HAWKER 700 ACFT. ON THIS INSTALL SWITCH WIRES CONNECT TO AIRFRAME SUPPLIED ENGINE HARNESS THROUGH IN-LINE CONNECTORS. THESE CONNECTORS ARE NORMALLY ONLY DISTURBED AT ENGINE, PUMP OR SWITCH REPLACEMENT. THERE ARE NO SCHEDULED INSP, TESTS OR CALIBRATION ON THE SWITCH IN QUESTION, OTHER THAN VISUAL INSPECTIONS PERFORMED AS PART OF ACFT OR ENGINE ROUTINE INSP.THE WIRES CONNECTED TO SWITCH ARE THIN & EASILY KINKED. IN THIS CASE A WIRE FOUND BROKEN AT IN-LINE CONNECTOR UNDER INSULATING CONNECTOR SHEATH. THIS WOULD PREVENT A COCKPIT INDICATION IN THE EVENT OF A FUEL HOT CONDITION. A NEW CONNECTOR WAS INSTALLED ON THE WIRE
